Email: 

Position: 

assistant professor

Room: 

117 A

Horizontal Tabs

Publications

2022

3. Czudek, K., T. Szarek, and H. Wojewódka-Ściążko, "The law of the iterated logarithm for random interval homeomorphisms", Israel Journal of Mathematics, vol. 246, 11/2021, 2022.
4. Czapla, D., K. Horbacz, and H. Wojewódka-Ściążko, "A note on absolute continuity of stationary distributions of some piecewise-deterministic Markov process", International Conference of Numerical Analysis and Applied Mathematics 2020 (ICNAAM 2020), vol. 2425, no. 420015, Melville, New York, AIP Publishing, 2022.

2021

2020

13. Czapla, D., K. Horbacz, and H. Wojewódka-Ściążko, "A useful version of the central limit theorem for a general class of Markov chains", Journal of Mathematical Analysis and Applications, vol. 484, issue 5, 04/2020.

2017

2016

19. Hille, S. C., K. Horbacz, T. Szarek, and H. Wojewódka-Ściążko, "Limit theorems for some Markov chains", Journal of Mathematical Analysis and Applications, vol. 443, issue 1, 11/2016.

2013

20. Wojewódka-Ściążko, H., "Exponential rate of convergence for some Markov operators", Statistics & Probability Letters, vol. 83, issue 10, 10/2013.